NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Dongrui Wan/万东睿
Shenzhen University - Shenzhen / China
Others
AD Scientific Index ID: 4569127
深圳大学
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Co-Authors
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Dongrui Wan/万东睿's MOST POPULAR ARTICLES
1-)
On the quaternionic Monge–Ampère operator, closed positive currents and Lelong–Jensen type formula on the quaternionic spaceD Wan, W WangBulletin des Sciences Mathématiques 141 (4), 267-311, 2017352017
2-)
Quasicontinuity and maximality of quaternionic plurisubharmonic functionsD Wan, W ZhangJournal of Mathematical Analysis and Applications 424 (1), 86-103, 2015252015
3-)
Complex Hessian operator and Lelong number for unbounded m-subharmonic functionsD Wan, W WangPotential Analysis 44, 53-69, 2016232016
4-)
Potential theory for quaternionic plurisubharmonic functionsD Wan, Q KangMich. Math. J. 66 (1), 3-20, 2017202017
5-)
The continuity and range of the quaternionic Monge–Ampère operator on quaternionic spaceD WanMathematische Zeitschrift 285, 461-478, 2017152017
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept